# SDR SWAA2022062922581

- Difficulty date: June 25, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 43,169 hours, 25,967 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS NO2 ENG TAIL PIPE FIRE AFTER SHUTDOWN / [01] INSP MOTOR FOUND OIL ACCMULATION IN CENTER PLUG CAVITY. DRY MOTORED AND RAN ENGINE NO ABNORMAL ANOMALIES NOTED. ALL ENG PARAMETERS NORMAL. A/C OKAY FOR CONTINUED SERVICE IAW FIM 71-05 TASK 811 AUTHORIZATION 72849
